European Commission logo
English English
CORDIS - EU research results
CORDIS

Effective Methods in Tame Geometry and Applications in Arithmetic and Dynamics

Publications

The Yomdin–Gromov Algebraic Lemma Revisited

Author(s): Gal Binyamini; Dmitry Novikov
Published in: Arnold Mathematical Journal, Issue 3, 2021, Page(s) 419-430, ISSN 2199-6806
Publisher: Springer Science and Business Media LLC
DOI: 10.1007/s40598-021-00176-w

Dihedral monodromy of cone spherical metrics

Author(s): Gendron, Quentin; Tahar, Guillaume
Published in: Illinois Journal of Mathematics, Issue 3, 2023, ISSN 0019-2082
Publisher: University of Illinois at Urbana-Champaign, Department of Mathematics
DOI: 10.1215/00192082-10678812

Linear first order differential operators and their Hutchinson invariant sets

Author(s): Per Alexandersson; Nils Hemmingsson; Dmitry Novikov; Boris Shapiro; Guillaume Tahar
Published in: Journal of Differential Equations, Issue 9, 2024, ISSN 0022-0396
Publisher: Academic Press
DOI: 10.1016/j.jde.2024.01.018

Fluctuations for zeros of Gaussian Taylor series

Author(s): Avner Kiro; Avner Kiro; Alon Nishry
Published in: Journal of the London Mathematical Society, Issue 3, 2021, ISSN 1469-7750
Publisher: Wiley
DOI: 10.1112/jlms.12457

Wilkie's conjecture for Pfaffian structures

Author(s): Binyamini, Gal; Novikov, Dmitry; Zack, Benny
Published in: Annals of Mathematics, Issue 2, 2024, ISSN 0003-486X
Publisher: Princeton University Press
DOI: 10.4007/annals.2024.199.2.5

Différentielles abéliennes à singularités prescrites

Author(s): Quentin Gendron; Guillaume Tahar
Published in: Journal de l’École polytechnique — Mathématiques, Issue 8, 2021, ISSN 2270-518X
Publisher: Cellule MathDoc/CEDRAM
DOI: 10.5802/jep.174

Geometric Decompositions of Surfaces with Spherical Metric and Conical Singularities

Author(s): Tahar, Guillaume
Published in: The Quarterly Journal of Mathematics, Issue 2, 2021, ISSN 1464-3847
Publisher: Oxford University Press (OUP)
DOI: 10.1093/qmath/haab047

Isoresidual fibration and resonance arrangements

Author(s): Gendron, Quentin; Tahar, Guillaume
Published in: Letters in Mathematical Physics, Issue 2, 2022, ISSN 1573-0530
Publisher: Springer Science and Business Media LLC
DOI: 10.1007/s11005-022-01528-z

Some effective estimates for André–Oort in Y(1) n

Author(s): Gal Binyamini, Emmanuel Kowalski
Published in: Journal für die reine und angewandte Mathematik (Crelles Journal), Issue 0/0, 2019, ISSN 0075-4102
Publisher: Walter de Gruyter GmbH & Co. KG
DOI: 10.1515/crelle-2019-0028

Complex cellular structures

Author(s): Binyamini, Novikov
Published in: Annals of Mathematics, Issue 190/1, 2019, Page(s) 145, ISSN 0003-486X
Publisher: Princeton University Press
DOI: 10.4007/annals.2019.190.1.3

Lower bounds for Galois orbits of special points on Shimura varieties: a point-counting approach

Author(s): Gal Binyamini, Harry Schmidt, Andrei Yafaev
Published in: Mathematische Annalen, Issue 385, 2023, ISSN 0025-5831
Publisher: Springer Verlag
DOI: 10.1007/s00208-021-02309-0

Bounds for Rational Points on Algebraic Curves, Optimal in the Degree, and Dimension Growth

Author(s): Binyamini, Gal; Cluckers, Raf; Novikov, Dmitry
Published in: "International Mathematics Research Notices, In press, ⟨10.1093/imrn/rnae034⟩", Issue 22, 2024, ISSN 1687-0247
Publisher: Oxford University Press (OUP)
DOI: 10.1093/imrn/rnae034

Effective André-Oort for non-compact curves in Hilbert modular varieties

Author(s): Binyamini, Gal; Masser, David
Published in: Comptes Rendus. Mathématique, Issue 3, 2021, Page(s) 313-321, ISSN 1778-3569
Publisher: Cellule MathDoc/Centre Mersenne
DOI: 10.5802/crmath.177

Effective Cylindrical Cell Decompositions for Restricted Sub-Pfaffian Sets

Author(s): Gal Binyamini, Nicolai Vorobjov
Published in: International Mathematics Research Notices, 2020, ISSN 1073-7928
Publisher: Oxford University Press
DOI: 10.1093/imrn/rnaa285

Point counting and Wilkie’s conjecture for non-Archimedean Pfaffian and Noetherian functions

Author(s): Binyamini, Gal; Cluckers, Raf; Novikov, Dmitry
Published in: Duke Mathematical Journal, Issue 9, 2022, ISSN 0012-7094
Publisher: Duke University Press
DOI: 10.1215/00127094-2022-0013

Sharp Estimates for Blowing Down Functions in a Denjoy–Carleman Class

Author(s): da Silva, André Belotto; Bierstone, Edward; Kiro, Avner
Published in: International Mathematics Research Notices, Issue 16, 2021, ISSN 1687-0247
Publisher: Oxford University Press (OUP)
DOI: 10.1093/imrn/rnaa367

On Limit Sets for Geodesics of Meromorphic Connections

Author(s): Novikov, Dmitry; Shapiro, Boris; Tahar, Guillaume
Published in: Journal of Dynamical and Control Systems, Issue 1, 2021, ISSN 1573-8698
Publisher: Springer Science and Business Media LLC
DOI: 10.1007/s10883-021-09584-9

Point counting for foliations over number fields

Author(s): Gal Binyamini
Published in: Forum of Mathematics, Pi, Issue 10, 2022, ISSN 2050-5086
Publisher: Cambridge University Press (CUP)
DOI: 10.1017/fmp.2021.20

Searching for OpenAIRE data...

There was an error trying to search data from OpenAIRE

No results available